U.S. doctors online nowAsk doctors free
Knoxville, TN
A male asked:

Good evening, i have been using my albuterol inhaler and steroid inhaler yet i am still wheezing 3-4 mins after. is this common?

1 doctor answer4 doctors weighed in
Dr. David Lipkin
Internal Medicine 53 years experience
Need adjustment meds: Your asthma may not be in good control and you may need an adjustment in medication. You should speak with your primary care physician. You can also consult a physician her at Health Tap, online, to discus your asthma.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 27, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.